Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I didnt seem to have a problem until.........

Posted by kaza78 on August 26, 2003, at 11:22:03

In reply to Re: anyone else get tremors on effexor? lovemybabies, posted by Napaba on April 28, 2003, at 9:06:32

I havent had a problem on effexor. As a matter of fact its done a lot of good for me. That is until I lost my pills over a 2 day period. I though I would be ok. I have missed a day before and all I got was dizziness. On the second day I thought I was going to die!!! I was fine one minute and unbearable the next. I felt like my skin was crawling. I had to call my doctor IMMEDIATLY. I was also dilusional. I will NEVER forget/loose these pills again. Because of that I think I will have to be on these for the rest of my life!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kaza78 thread:13781
URL: http://www.dr-bob.org/babble/20030823/msgs/254296.html